# SDR CA091126004

- Difficulty date: November 26, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,624 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) EN ROUTE, IN THE BEGINNING OF THE CRUISE STAGE, THE CREW EXPERIENCED A FLAP FAILURE.  A DECISION TO RETURN WAS MADE IN CONSULTATION WITH MTC AND SOC.  THE FLIGHT RETURNED, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT AT THE ZERO FLAP SETTING.  THERE WERE NO PASSENGERS ON BOARD. (TC NR 20091126004)
